# SDR AUS20020639

- Difficulty date: June 28, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 6122 · Propeller Governor
- Part: Spring
- Condition: Failed
- Location: Propeller Govern
- Component: Propeller Govern, Hartzl, F624ZL
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) GOVERNOR SPEEDER SPRING FAILED. SPRING WAS A NEW ITEM FITTEDDURING OVERHAUL 169.7 HOURS PREVIOUSLY.
